Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Prescribed Miralax for constipation, was using Laxopeg. Can I use one instead of other ?

hi I am in USA. My doctor prescribed miralax for my son (5 years old). Doctor is from USA. When my son was in india (1 year back) indian doctor also prescribed Laxopeg - polyethylene glycol 3350 for his constipation . I see both medicine has same drug content. Can i use, indian medicine instead of USA medicine? My son is good with both the medicines. Only thinking this because of cost of these two medicines. Please suggest.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  179
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
thanks for consulting health care magic.
well yes the content of both the medicines is the same , and if a cetified doctor has prescribed your child the medication then i think you can take the medication as per the prescription dosage, but you should always try to consult a good pediatrician or pediatric surgeon to know what is the exact cause of your childs constipation..
hope that solves your purpose.
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor